# SDR YENA2023021700175

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N563JB
- Make and model: Airbus A320-232
- Aircraft serial: 02006
- Aircraft time: 74,166 hours, 26,466 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327107
- Part serial: 4989
- Condition: Failed
- Location: 10gg
- Part time: 38,670 hours, 13,862 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT#706, FLL-EWR. 'ON TAKE OFF AROUND 70KTS WE GOT A BRAKE AUTOBRAKE FAULT BRAKE RELEASED; AS PER TSM 32-42-00-810-819A. PERFORMED BITE TEST OF BSCU IAW AMM 32-46-00 AND FUNCTIONAL TEST OF #2 TACHOMETER IAW AMM 32-42-00-720-002. ALL CHECKS ARE GOOD, COULD NOT DUPLICATE FAULT. REMOVED AND REPLACED BSCU (10GG) IAW AMM 32-42-34. THE OPS CHECK IS GOOD. (BSCU (10GG) PLACED ON SOS).
